April  2019, 15(2): 507-516. doi: 10.3934/jimo.2018054

Exclusion sets in the Δ-type eigenvalue inclusion set for tensors

School of Mathematics and Statistics, Yunnan University, Kunming 650091, China

* Corresponding author: Yaotang Li

Received  August 2017 Revised  October 2017 Published  April 2018

Fund Project: The first author is supported by National Natural Science Foundations of China (11361074).

By excluding some sets which don't include any eigenvalue of a given tensor from the Δ-type eigenvalue inclusion set, two new Δ-type eigenvalue inclusion sets of tensors are given. And two criteria for identifying nonsingular tensors are also provided by using the new Δ-type eigenvalue inclusion sets.

Citation: Yaotang Li, Suhua Li. Exclusion sets in the Δ-type eigenvalue inclusion set for tensors. Journal of Industrial & Management Optimization, 2019, 15 (2) : 507-516. doi: 10.3934/jimo.2018054
References:
[1]

C. BuY. WeiL. Sun and J. Zhou, Brualdi-type eigenvalue inclusion sets of tensors, Linear Algebra and its Applications, 480 (2015), 168-175.  doi: 10.1016/j.laa.2015.04.034.  Google Scholar

[2]

C. J. Hillar and L. -H. Lim, Most tensor problems are NP-hard, Journal of the ACM (JACM), 60 (2013), Art. 45, 39 pp.  Google Scholar

[3]

S. HuZ. HuangC. Ling and L. Qi, On determinants and eigenvalue theory of tensors, Journal of Symbolic Computation, 50 (2013), 508-531.  doi: 10.1016/j.jsc.2012.10.001.  Google Scholar

[4]

Z. Huang, L. Wang, Z. Xu and J. Cui, A new S-type eigenvalue inclusion set for tensors and its applications, Journal of Inequalities and Applications, 2016 (2016), Paper No. 254, 19 pp.  Google Scholar

[5]

C. LiY. Li and X. Kong, New eigenvalue inclusion sets for tensors, Numerical Linear Algebra with Applications, 21 (2014), 39-50.  doi: 10.1002/nla.1858.  Google Scholar

[6]

C. Li and Y. Li, An eigenvalue localization set for tensors with applications to determine the positive (semi-) definiteness of tensors, Linear and Multilinear Algebra, 64 (2016), 587-601.  doi: 10.1080/03081087.2015.1049582.  Google Scholar

[7]

C. LiZ. Chen and Y. Li, A new eigenvalue inclusion set for tensors and its applications, Linear Algebra and its Applications, 481 (2015), 36-53.  doi: 10.1016/j.laa.2015.04.023.  Google Scholar

[8]

C. LiA. Jiao and Y. Li, An S-type eigenvalue localization set for tensors, Linear Algebra and its Applications, 493 (2016), 469-483.  doi: 10.1016/j.laa.2015.12.018.  Google Scholar

[9]

C. LiJ. Zhou and Y. Li, A new Brauer-type eigenvalue localization set for tensors, Linear and Multilinear Algebra, 64 (2016), 727-736.  doi: 10.1080/03081087.2015.1119779.  Google Scholar

[10]

L. -H. Lim, Singular values and eigenvalues of tensors: A variational approach, in CAMSAP'05: Proceeding of the IEEE International Workshop on Computational Advances in MultiSensor Adaptive Processing, 2005,129–132. Google Scholar

[11]

L. Qi, Eigenvalues of a real supersymmetric tensor, Journal of Symbolic Computation, 40 (2005), 1302-1324.  doi: 10.1016/j.jsc.2005.05.007.  Google Scholar

[12]

L. Qi, Eigenvalues of a Supersymmetric Tensor and Positive Definiteness of an Even Degree Multivariate Form, Department of Applied Mathematics, The Hong Kong Polytechnic University, 2004. Google Scholar

[13]

C. Sang and J. Zhao, A new eigenvalue inclusion set for tensors with its applications, Cogent Mathematics, 4 (2017), 1320831. doi: 10.1080/23311835.2017.1320831.  Google Scholar

[14]

X. Wang and Y. Wei, H-tensors and nonsingular H-tensors, Frontiers of Mathematics in China, 11 (2016), 557-575.  doi: 10.1007/s11464-015-0495-6.  Google Scholar

[15]

Y. Yang and Q. Yang, Further results for Perron-Frobenius theorem for nonnegative tensors, SIAM Journal on Matrix Analysis and Applications, 31 (2010), 2517-2530.  doi: 10.1137/090778766.  Google Scholar

[16]

Q. Yang and Y. Yang, Further results for Perron-Frobenius theorem for nonnegative tensors Ⅱ, SIAM Journal on Matrix Analysis and Applications, 32 (2011), 1236-1250.  doi: 10.1137/100813671.  Google Scholar

show all references

References:
[1]

C. BuY. WeiL. Sun and J. Zhou, Brualdi-type eigenvalue inclusion sets of tensors, Linear Algebra and its Applications, 480 (2015), 168-175.  doi: 10.1016/j.laa.2015.04.034.  Google Scholar

[2]

C. J. Hillar and L. -H. Lim, Most tensor problems are NP-hard, Journal of the ACM (JACM), 60 (2013), Art. 45, 39 pp.  Google Scholar

[3]

S. HuZ. HuangC. Ling and L. Qi, On determinants and eigenvalue theory of tensors, Journal of Symbolic Computation, 50 (2013), 508-531.  doi: 10.1016/j.jsc.2012.10.001.  Google Scholar

[4]

Z. Huang, L. Wang, Z. Xu and J. Cui, A new S-type eigenvalue inclusion set for tensors and its applications, Journal of Inequalities and Applications, 2016 (2016), Paper No. 254, 19 pp.  Google Scholar

[5]

C. LiY. Li and X. Kong, New eigenvalue inclusion sets for tensors, Numerical Linear Algebra with Applications, 21 (2014), 39-50.  doi: 10.1002/nla.1858.  Google Scholar

[6]

C. Li and Y. Li, An eigenvalue localization set for tensors with applications to determine the positive (semi-) definiteness of tensors, Linear and Multilinear Algebra, 64 (2016), 587-601.  doi: 10.1080/03081087.2015.1049582.  Google Scholar

[7]

C. LiZ. Chen and Y. Li, A new eigenvalue inclusion set for tensors and its applications, Linear Algebra and its Applications, 481 (2015), 36-53.  doi: 10.1016/j.laa.2015.04.023.  Google Scholar

[8]

C. LiA. Jiao and Y. Li, An S-type eigenvalue localization set for tensors, Linear Algebra and its Applications, 493 (2016), 469-483.  doi: 10.1016/j.laa.2015.12.018.  Google Scholar

[9]

C. LiJ. Zhou and Y. Li, A new Brauer-type eigenvalue localization set for tensors, Linear and Multilinear Algebra, 64 (2016), 727-736.  doi: 10.1080/03081087.2015.1119779.  Google Scholar

[10]

L. -H. Lim, Singular values and eigenvalues of tensors: A variational approach, in CAMSAP'05: Proceeding of the IEEE International Workshop on Computational Advances in MultiSensor Adaptive Processing, 2005,129–132. Google Scholar

[11]

L. Qi, Eigenvalues of a real supersymmetric tensor, Journal of Symbolic Computation, 40 (2005), 1302-1324.  doi: 10.1016/j.jsc.2005.05.007.  Google Scholar

[12]

L. Qi, Eigenvalues of a Supersymmetric Tensor and Positive Definiteness of an Even Degree Multivariate Form, Department of Applied Mathematics, The Hong Kong Polytechnic University, 2004. Google Scholar

[13]

C. Sang and J. Zhao, A new eigenvalue inclusion set for tensors with its applications, Cogent Mathematics, 4 (2017), 1320831. doi: 10.1080/23311835.2017.1320831.  Google Scholar

[14]

X. Wang and Y. Wei, H-tensors and nonsingular H-tensors, Frontiers of Mathematics in China, 11 (2016), 557-575.  doi: 10.1007/s11464-015-0495-6.  Google Scholar

[15]

Y. Yang and Q. Yang, Further results for Perron-Frobenius theorem for nonnegative tensors, SIAM Journal on Matrix Analysis and Applications, 31 (2010), 2517-2530.  doi: 10.1137/090778766.  Google Scholar

[16]

Q. Yang and Y. Yang, Further results for Perron-Frobenius theorem for nonnegative tensors Ⅱ, SIAM Journal on Matrix Analysis and Applications, 32 (2011), 1236-1250.  doi: 10.1137/100813671.  Google Scholar

Figure 1.  $C(\mathcal{A}_{0})\nsubseteqq V(\mathcal{A}_{0})$ and $C(\mathcal{A}_{0})\nsupseteqq V(\mathcal{A}_{0})$.
Figure 2.  $C(\mathcal{A}_{1})\subset \Theta(\mathcal{A}_{1})$.
Figure 3.  $V(\mathcal{A}_{2})\subset \Theta(\mathcal{A}_{2})$.
[1]

Chaoqian Li, Yajun Liu, Yaotang Li. Note on $ Z $-eigenvalue inclusion theorems for tensors. Journal of Industrial & Management Optimization, 2021, 17 (2) : 687-693. doi: 10.3934/jimo.2019129

[2]

Johannes Kellendonk, Lorenzo Sadun. Conjugacies of model sets. Discrete & Continuous Dynamical Systems - A, 2017, 37 (7) : 3805-3830. doi: 10.3934/dcds.2017161

[3]

Guido De Philippis, Antonio De Rosa, Jonas Hirsch. The area blow up set for bounded mean curvature submanifolds with respect to elliptic surface energy functionals. Discrete & Continuous Dynamical Systems - A, 2019, 39 (12) : 7031-7056. doi: 10.3934/dcds.2019243

[4]

Alexander A. Davydov, Massimo Giulietti, Stefano Marcugini, Fernanda Pambianco. Linear nonbinary covering codes and saturating sets in projective spaces. Advances in Mathematics of Communications, 2011, 5 (1) : 119-147. doi: 10.3934/amc.2011.5.119

[5]

Martial Agueh, Reinhard Illner, Ashlin Richardson. Analysis and simulations of a refined flocking and swarming model of Cucker-Smale type. Kinetic & Related Models, 2011, 4 (1) : 1-16. doi: 10.3934/krm.2011.4.1

[6]

Yuncherl Choi, Taeyoung Ha, Jongmin Han, Sewoong Kim, Doo Seok Lee. Turing instability and dynamic phase transition for the Brusselator model with multiple critical eigenvalues. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021035

[7]

Carlos Gutierrez, Nguyen Van Chau. A remark on an eigenvalue condition for the global injectivity of differentiable maps of $R^2$. Discrete & Continuous Dynamical Systems - A, 2007, 17 (2) : 397-402. doi: 10.3934/dcds.2007.17.397

[8]

Gloria Paoli, Gianpaolo Piscitelli, Rossanno Sannipoli. A stability result for the Steklov Laplacian Eigenvalue Problem with a spherical obstacle. Communications on Pure & Applied Analysis, 2021, 20 (1) : 145-158. doi: 10.3934/cpaa.2020261

[9]

Andrea Cianchi, Adele Ferone. Improving sharp Sobolev type inequalities by optimal remainder gradient norms. Communications on Pure & Applied Analysis, 2012, 11 (3) : 1363-1386. doi: 10.3934/cpaa.2012.11.1363

[10]

Xue-Ping Luo, Yi-Bin Xiao, Wei Li. Strict feasibility of variational inclusion problems in reflexive Banach spaces. Journal of Industrial & Management Optimization, 2020, 16 (5) : 2495-2502. doi: 10.3934/jimo.2019065

[11]

Mansour Shrahili, Ravi Shanker Dubey, Ahmed Shafay. Inclusion of fading memory to Banister model of changes in physical condition. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 881-888. doi: 10.3934/dcdss.2020051

[12]

Emma D'Aniello, Saber Elaydi. The structure of $ \omega $-limit sets of asymptotically non-autonomous discrete dynamical systems. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 903-915. doi: 10.3934/dcdsb.2019195

[13]

V. Vijayakumar, R. Udhayakumar, K. Kavitha. On the approximate controllability of neutral integro-differential inclusions of Sobolev-type with infinite delay. Evolution Equations & Control Theory, 2021, 10 (2) : 271-296. doi: 10.3934/eect.2020066

[14]

Zengyun Wang, Jinde Cao, Zuowei Cai, Lihong Huang. Finite-time stability of impulsive differential inclusion: Applications to discontinuous impulsive neural networks. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2677-2692. doi: 10.3934/dcdsb.2020200

[15]

Jong Yoon Hyun, Yoonjin Lee, Yansheng Wu. Connection of $ p $-ary $ t $-weight linear codes to Ramanujan Cayley graphs with $ t+1 $ eigenvalues. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020133

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (144)
  • HTML views (1197)
  • Cited by (0)

Other articles
by authors

[Back to Top]